# SDR YENA20082

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 983 hours, 695 cycles
- Engine: Ge CF3410E6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL EICAS MSG ON SHORT FINAL. TOTAL LOSS OF STEERING AFTER LANDING. ACCOMPLISHED RESET OF MAU2 PWR IAW FIM 32-53-00-810-819-A TRANSITATORY CONDITION. OPS CHKS OF NOSE WHEEL STEERING IAW AMM 32-52-00 CHKS NORMALLY.
